Hokkaido Mathematical Journal

ADACHI Toshiaki,

Rank of a Hermitian symmetric space of noncompact type and K\"ahler magnetic fields on a product manifold.

Hokkaido Mathematical Journal, 35 (2006) pp.847-864

Fulltext

PDF

Abstract

In this paper we study asymptotic behavior of trajectories for a K\"ahler magnetic fields on a product of complex hyperbolic spaces and investigate the rank of a Hermitian symmetric space of noncompact type in terms of horocycle trajectories for K\"ahler magnetic fields.

MSC(Primary)53C55
MSC(Secondary)53C22, 53C35
Uncontrolled KeywordsK\"ahler magnetic field, horocycle, products of K\"ahler manifolds, Hermitian symmetric space, Euclidean factor, ideal boundary